Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Ibuprofen - 96 x 400mg Tablets (Brand May Vary)
  • Ibuprofen - 96 x 400mg Tablets (Brand May Vary)
Ibuprofen 96 x 400mg Tablets (Brand May Vary)_31

Ibuprofen - 96 x 400mg Tablets (Brand May Vary)

Brand May Vary

Availability: Out of stock

£5.00

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 2 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Ibuprofen - 96 x 400mg Tablets (Brand May Vary)

£5.00

Checked By

What are ibuprofen tablets 400mg?

Ibuprofen tablets are a strong and reliable painkiller which can be used to ease pain caused by many different ailments or illnesses. They can also help to reduce swelling and fever, easing these symptoms while relieving your pain. These tablets contain 400mg of ibuprofen, making them twice as strong as regular ibuprofen tablets, perfect for those who hate swallowing tablets.

 

What kinds of pain can this product help to ease?

Ibuprofen tablets can be used for many different kinds of pain relief. Some of the most common reasons that people use this product include:

  • Rheumatic pain
  • Muscular pain
  • Non-serious arthritic conditions
  • Backache
  • Neuralgia (nerve pain)
  • Migraine
  • Headache
  • Dental pain
  • Period pain
  • Fever
  • Cold and flu symptoms

 

How will these ibuprofen tablets 400mg help to relieve my pain?

Ibuprofen tablets contain 400mg of the active ingredient ibuprofen, which is one of a group of painkillers known as Non-Steroidal Anti-Inflammatory Drugs or (NSAIDs). This means that while ibuprofen is an effective pain relief, it can also help to reduce inflammation, swelling, fever and high temperatures. This makes it ideal for those suffering with cold and flu symptoms as well as any other kinds of pain or inflammation.

 

Can I take these tablets if I’m taking other medication?

If you’re taking any other medication, including those you obtained without a prescription, speak to your doctor or pharmacist before taking this product. This especially applies if you are taking:

  • Any other NSAIDs, e.g. aspirin
  • Digoxin, which is used for heart problems
  • Glucocorticoids, which contain cortisone or similar substances
  • Anti-platelet medicines, e.g. ticlopidine
  • Low dose aspirin
  • Phenytoin, which is used for epilepsy
  • SSRIs (selective serotonin reuptake inhibitors), which are used for depression and anxiety
  • Lithium, which is used for depression
  • Probenecid and sulfinpyrazones, which are used for gout
  • Medicines for high blood pressure and water tablets
  • Potassium sparing diuretics
  • Methotrexate, which is used for cancer or rheumatism
  • Tacrolimus and cyclosporine, which are immunosuppressive medicines
  • Zidovudine, which is used to treat AIDS and HIV
  • Sulfonylureas, which are antidiabetic medicines
  • Quinolone antibiotics
  • Voriconazole and fluconazole, which are antifungal medicines

 

Can I take ibuprofen tablets if I’m also taking paracetamol?

Ibuprofen and paracetamol can be taken at the same time, as they work in different ways and can work together well to ease your pain. However, you should speak to your doctor or pharmacist before taking any two medications at the same time, so you can be sure that the combination is safe and will work for you.

 

Can I drink alcohol while I’m taking these tablets?

We recommend that you should avoid drinking alcohol while you’re taking ibuprofen tablets. Alcohol can make some of the potential side effects of ibuprofen more likely, including those which affect your digestive system.

 

Can I take this product if I’m pregnant?

If you’re within the first 6 months of pregnancy or are breastfeeding, you should speak to your doctor or pharmacist before taking this product, as ibuprofen should be avoided if possible. If you are within the last 3 months of pregnancy, you should not take ibuprofen at all.

 

How to take these tablets

Take 1 ibuprofen tablet with a glass of water up to 3 times a day, after food. Leave at least 6 hours between each dose and do not take more than 3 tablets in any 24-hour period. If you have a sensitive stomach, it may be better for you to take these tablets with food.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for ibuprofen tablets, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should this product not be used?

Ibuprofen tablets are not suitable for use by children under the age of 12 or those who weigh less than 40kg (6.3 stone/88lbs). Do not use this product if you are allergic to ibuprofen, aspirin, other NSAIDs, or any of the other listed ingredients. Do not take these tablets if you:

  • Are taking any other NSAID painkillers, such as aspirin, with a daily dose of more than 75mg
  • Have, or have had more than two episodes of a stomach ulcer or stomach bleeding
  • Have a history of gastrointestinal bleeding or perforation, which may have been related to NSAIDs
  • Have severe kidney, heart, or liver failure
  • Are bleeding, including bleeding in the brain
  • Suffer from blood clotting disorders
  • Have an undiagnosed problem with your body’s ability to form blood
  • Are severely dehydrated

Speak to your doctor or pharmacist before using this product if you have:

  • Serious skin reactions, e.g. exfoliative dermatitis, Stevens-Johnson syndrome, toxic epidermal necrolysis
  • Hereditary blood formation disorder, also known as acute intermittent porphyria
  • Are elderly, as you may be more likely to experience side effects
  • Asthma or allergies
  • Hay fever, nasal polyps, chronic obstructive respiratory disorders
  • Chickenpox, you should avoid taking ibuprofen if possible while you have chickenpox
  • Reduced liver or kidney function
  • Recently had major surgery
  • Stomach or bowel disorders, e.g. Crohn’s disease, ulcerative colitis
  • Systemic Lupus Erythematosus (SLE) or mixed connective tissue disease
  • Heart problems, e.g. heart failure, angina, heart attack, bypass surgery, peripheral artery disease, any kind of stroke (including mini-stroke and TIA)
  • High blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or are a smoker

 

Do ibuprofen tablets have any side effects?

Like all medicines, Care Ibuprofen Tablets can have side effects, although not everyone will get them. If you experience any of the following side effects, stop use and seek medical help immediately:

  • Symptoms of intestinal bleeding, e.g. blood in your faeces, black, tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Signs of serious allergic reaction, e.g. worsening of asthma, shortness of breath, swelling of the face, tongue, or throat, difficulty breathing, racing heart, drop in blood pressure leading to shock
  • Severe skin reactions, e.g. rashes covering the whole body, peeling, blistering, flaking skin
  • Signs of a severe skin reaction known as DRESS, e.g. skin rash, fever, swelling of lymph nodes, increase of eosinophils (a type of white blood cells)

Other side effects you may experience include:

  • Headaches, dizziness
  • Gastrointestinal problems, e.g. indigestion, heartburn, abdominal pain, feeling sick, indigestion, being sick, wind, diarrhoea, constipation, black stools, slight blood loss in the stomach or bowel which may cause anaemia
  • Rash
  • Tiredness
  • Rhinitis
  • Signs of problems with blood cell production, e.g. fever, sore throat, superficial mouth ulcers, flu-like symptoms, severe exhaustion, nose and skin bleeding
  • Worsening of asthma, bronchospasm, dyspnoea
  • Stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulcers, inflammation of the stomach
  • Hepatitis, jaundice, abnormal liver function
  • Sleeplessness, agitation, irritability
  • Insomnia, anxiety
  • Visual disturbances
  • Sensitivity to light
  • Allergic reactions, e.g. hives, skin rashes, itching, asthma attacks
  • Cloudy urine, inflammatory kidney disease, kidney failure

For a complete list of potential side effects, please see the patient information leaflet included with your medication. If you experience these or any other side effects while taking this product, stop use and speak to your doctor or pharmacist immediately. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet fully before using this product.

Please contact your GP if appropriate regarding this product.

Each film-coated tablet contains 400 mg ibuprofen.


The other ingredients are: Tablet core: Maize starch, starch, pregelatinised (maize starch), silica, colloidal anhydrous, croscarmellose sodium, talc, stearic acid.


Film coating: Talc (E553b), polyvinyl alcohol, macrogol 3350 (E1521), titanium dioxide (E171)


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Specials / Numark Brand Brands / Numark Pharmacy / Pain Relief / Ibuprofen / Ibuprofen Tablets and Capsules